# SDR UATA5606417255701

- Difficulty date: April 17, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N708RA
- Make and model: Cessna 208B
- Aircraft serial: 208B5606
- Aircraft time: 3,701 hours, 7,259 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 2622246201
- Condition: Damaged
- Location: Zone 500
- Part time: 3,701 hours, 7,259 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPPER REAR STRUT FITTING ON THE LEFT WING HAS DAMAGE TO STRUT MOUNTING HOLES AND STRUCTURE. WING LIFT STRUT ATTACH FITTINGS FOUND CORRODED OR DAMAGED ON LEFT AND RIGHT WING AND FUSELAGE. WINGS - REMOVED WING LIFT STRUT ATTACH FITTINGS ON BOTH SIDES. TRANSFERRED ALL FASTENER HOLES TO NEW FITTINGS, DRILLED TO 0.188" FOR -6 HI-LOCK AS WELL AS NAS464P3 BOLT HOLES AND 0.248" FOR NAS464P4 BOLTS. INSTALLED ON BOTH SIDES NEW 2622246-201, AND NEW 2622246-202 WITH HL18PB6 PINS AND NAS464P3 / P4 BOLTS. FUSELAGE - REMOVED FLOOR PANELS 2611127-17, 2611127-18, 2611127-25, 2611127-22 AND PULLY BRACKET 2612111-2, 2612112-2 REMOVED FOR ACCESS. CAP ASSEMBLY 2611011-67 AND 2611011-44 DE-RIVETED TO OUTBOARD SEAT RAIL FOR ACCESS. REMOVED LIFT STRUT FITTINGS 2611113-6 AND 2611113-5 ON BOTH SIDES. FITTED LIFT STRUT FITTINGS IN PLACE, ALL -3 HOLES REAMED IN PLACE TO 0.188" ALL -4 BOLT HOLES REAMED IN PLACE TO 0.248". INSTALLED NEW LIFT STRUT FITTINGS 2611113-6 AND 2611113-5 ON BOTH SIDES, USING NEW AN174-30A BOLTS, AN174-32A BOLTS, AN173-6A BOLTS, MS20470AD5 RIVETS, AND SUBSTITUTED ONE RIVET ON THE LH INSTALLATION AND 6 RIVETS ON THE RH INSTALLATION FOR HL18PB 5-4 PINS. LIFT STRUT TO FUSELAGE FITMENT FOUND SATISFACTORY. REINSTALLED: FLOOR PANELS 2611127-17, 2611127-18, 2611127-25, 2611127-22 AND PULLY BRACKETS 2612111-2, 2612112-2. ALL WORK DONE IAW C208 MM D2078-13: REVISION - 42, CHAPTER 20-10-10, SRM 51-40-00, AC43.13 1B 4-60B.1. (P4-40), AND 4-57E (P4-19) MATERIALS USED: RIVET SIZE, SPACING, AND REPAIR CRITERIA WERE OBTAINED FROM C208 MM D2078-13: REVISION - 42 CHAPTER 20-10-10, C208 SRM D5132-13: REVISION - 9 CHAPTER 51-40-00, AND FROM AC43.13 1B 4-60B.1. (P4-40), AND 4-57E (P4-19) CONTINUED AIRWORTHINESS WILL BE MAINTAINED IN ACCORDANCE WITH CURRENT INSPECTION PROGRAM OR AIRCRAFT MANUFACTURES INSPECTION PROGRAM. WEIGHT AND BALANCE CHANGE WAS CONSIDERED NEGLIGIBLE.
